DOI QR코드

DOI QR Code

THE RESOLUTION DIMENSIONS WITH RESPECT TO BALANCED PAIRS IN THE RECOLLEMENT OF ABELIAN CATEGORIES

Fu, Xuerong;Hu, Yonggang;Yao, Hailou

  • Received : 2018.08.25
  • Accepted : 2019.01.24
  • Published : 2019.07.01

Abstract

In this paper we study recollements of abelian categories and balanced pairs. The main results are: recollements induce new balanced pairs from the middle category; the resolution dimensions are bounded under certain conditions. As an application, the resolution dimensions with respect to cotilting objects of abelian categories involved in recollements are recovered.

Keywords

recollement;resolution dimension;balanced pair

References

  1. T. Aihara, T. Araya, O. Iyama, R. Takahaski, and M. Yoshiwaki, Dimensions of triangulated categories with respect to subcategories, J. Algebra 399 (2014), 205-219.
  2. L. Angeleri Hugel, S. Koenig, and Q. Liu, Recollements and tilting objects, J. Pure Appl. Algebra 215 (2011), no. 4, 420-438. https://doi.org/10.1016/j.jpaa.2010.04.027
  3. M. Auslander and I. Reiten, Applications of contravariantly finite subcategories, Adv. Math. 86 (1991), no. 1, 111-152.
  4. M. Auslander, I. Reiten, and S. O. Smalo, Representation Theory of Artin Algebras, corrected reprint of the 1995 original, Cambridge Studies in Advanced Mathematics, 36, Cambridge University Press, Cambridge, 1997.
  5. M. Auslander and O. Solberg, Relative homology and representation theory. I. Relative homology and homologically finite subcategories, Comm. Algebra 21 (1993), no. 9, 2995-3031. https://doi.org/10.1080/00927879308824717
  6. A. A. Beilinson, J. Bernstein, and P. Deligne, Faisceaux pervers, in Analysis and topology on singular spaces, I (Luminy, 1981), 5-171, Asterisque, 100, Soc. Math. France, Paris, 1982.
  7. X.-W. Chen, Homotopy equivalences induced by balanced pairs, J. Algebra 324 (2010), no. 10, 2718-2731. https://doi.org/10.1016/j.jalgebra.2010.09.002
  8. H. Chen and C. Xi, Good tilting modules and recollements of derived module categories, Proc. Lond. Math. Soc. (3) 104 (2012), no. 5, 959-996. https://doi.org/10.1112/plms/pdr056
  9. A. S. Dugas, Representation dimension as a relative homological invariant of stable equivalence, Algebr. Represent. Theory 10 (2007), no. 3, 223-240. https://doi.org/10.1007/s10468-006-9015-4
  10. E. E. Enochs and O. M. G. Jenda, Relative Homological Algebra, De Gruyter Expositions in Mathematics, 30, Walter de Gruyter & Co., Berlin, 2000.
  11. R. Gobel and J. Trlifaj, Approximations and Endomorphism Algebras of Modules, De Gruyter Expositions in Mathematics, 41, Walter de Gruyter GmbH & Co. KG, Berlin, 2006.
  12. E. L. Green and C. Psaroudakis, On Artin algebras arising from Morita contexts, Algebr. Represent. Theory 17 (2014), no. 5, 1485-1525. https://doi.org/10.1007/s10468-013-9457-4
  13. D. Happel, Partial tilting modules and recollement, in Proceedings of the International Conference on Algebra, Part 2 (Novosibirsk, 1989), 345-361, Contemp. Math., 131, Part 2, Amer. Math. Soc., Providence, RI, 1992.
  14. D. Happel and L. Unger, Representation dimension and tilting, J. Pure Appl. Algebra 215 (2011), no. 10, 2315-2321. https://doi.org/10.1016/j.jpaa.2010.12.012
  15. R. MacPherson and K. Vilonen, Elementary construction of perverse sheaves, Invent. Math. 84 (1986), no. 2, 403-435. https://doi.org/10.1007/BF01388812
  16. C. Psaroudakis, Homological theory of recollements of abelian categories, J. Algebra 398 (2014), 63-110.
  17. C. Psaroudakis and J. Vitoria, Recollements of module categories, Appl. Categ. Structures 22 (2014), no. 4, 579-593. https://doi.org/10.1007/s10485-013-9323-x
  18. Y. Qin and Y. Han, Reducing homological conjectures by n-recollements, Algebr. Represent. Theory 19 (2016), no. 2, 377-395.
  19. Y. Zheng, Balanced pairs induce recollements, Comm. Algebra 45 (2017), no. 10, 4238-4245.

Acknowledgement

Supported by : National Natural Science Foundation of China